{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602007912348310   Reference number:60A0101541

Minimal realizations of the biquadratic minimum function.

最小双二次関数の最小実現
Author (1):
Material:
Volume: CT-6  Issue:Page: 345-350  Publication year: 1959
JST Material Number: C0226A  Document type: Article
Article type: 原著論文  Country of issue: United States (USA) 
Terms in the title (2):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page